Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

CMH
Newbie

Reged: 01/19/11
Posts: 4
Loc: columbus, USA
4 days on atripla
      01/20/11 06:01 PM

Started atripla 4 days ago. I was really apprehensive to start based on the side-effects i'd been reading about. This post is for everyone out there putting it off. Don't. It's not bad at all. Nothing bad to report at all. First night I had a hard time sleeping, but that may have been more psychological than anything. I dream a little more at night, but no screaming nightmares or anything. I wake up a little buzzed if I take it too late also. No stomach problems, headaches, insomnia to speak of thus far. I never would have imagined. Too many posts are about the bad stuff. So, stop worrying and at least give it a go :-)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* 4 days on atripla CMH 01/20/11 06:01 PM
. * Re: 4 days on atripla trulife   01/20/11 11:38 PM
. * Re: 4 days on atripla CMH   01/21/11 04:21 PM
. * Re: 4 days on atripla trulife   01/22/11 07:30 PM
. * Re: 4 days on atripla CMH   01/25/11 09:55 PM
. * Re: 4 days on atripla trulife   01/31/11 09:20 AM
. * Re: 4 days on atripla Starboy   01/27/11 11:21 PM
. * Re: 4 days on atripla CMH   01/31/11 08:38 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4641

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3